# SDR UHLA2012022600109

- Difficulty date: February 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B CF II PAX SEAT TRACK, CORRODED AND GOUGED 19", 32", 50", 81", 112", 126", 130", AND 131" FROM FWD EDGE.  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-40-02.
